MathSciNet Relay Station
MathSciNet bibliographic data
MR187143 52.30
Ewald, Günter; Shephard, Geoffrey C. Normed vector spaces consisting of classes of convex sets. Math. Z. 91 1966 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement